# SDR C2XA11CL008

- Difficulty date: January 2, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 18,619 hours, 14,709 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD FLT 5938 THE CREW REPORTED A VERY STRONG ODOR OF ELECTRIC SMOKE WITH NR 2 PACK ON.  MAINTENANCE INSPECTED AND PLACED THE NR 2 PACK ON MEL. SUPPLEMENT TO FOLLOW:
